MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL SL; CONNECTION COMPONENTROTATIONAL VERSION,SMALL

WALDEMAR LINK GMBH & CO. KG ENDO MODEL SL; CONNECTION COMPONENTROTATIONAL VERSION,SMALL
Model Number 16-2840/02
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Notified on 12/19/23 by (b)(6) regarding a revision case with dr.(b)(6) on (b)(6) 2023 for what was thought to be a failed connection component.At surgery, it was found that the connection component was intact but the plastic bearings were broken in the femur.The revision replaced the connection component and bearings and the outcome was successful.Initial surgery date was (b)(6) 2022 with same surgeon.Explanted devices have been discarded.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Notified on (b)(6) 2023 by (b)(6) regarding a revision case with dr.(b)(6) on (b)(6) 2023 for what was thought to be a failed connection component.At surgery, it was found that the connection component was intact but the plastic bearings were broken in the femur.The revision replaced the connection component and bearings and the outcome was successful.Initial surgery date was on (b)(6) 2022 with same surgeon.Explanted devices have been discarded.[customer].

Brand Name
ENDO MODEL SL
Common Device Name
CONNECTION COMPONENTROTATIONAL VERSION,SMALL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18542327
Report Number3004371426-2024-00007
Device Sequence Number12743456
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown